Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Smoke Marijuana. Foggy in head, stress levels high, eyes watery. Had seizure previously. Suggestions?

Hello. I m feeling a bit foggy in my stress levels r extremely high. I smoke marijuana just about every night 2 relax. Here lately, my eyes r extremely watery nd my head is extremely foggy when I arise in the morning. I smoke everyday due to being bored. After being laid off my job almost 2 year ago, i find it to be my pass time. Any advice? I also had a seizure about 5 months ago out if nowhere. I m totally confused at the age of 45.
Asked On : Tue, 26 Mar 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Orthopaedic Surgeon 's  Response
take a counselors help to give up marijuana smoking .try to engage in some meditation/religious practice or else do some physical work like gardening, carpentry or pick up some part time job/engagement ---meaning by, try to utilize yourself as much as possible,even do social work, helping others to busy yourself and leave you little time to brood and tire yourself physically so that you fall asleep in normal course.
Answered: Tue, 26 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor